I have now got Af which the doctor has prescribed blood thinners and beta blockers. My head and balance seems to be worse. I asked if I could take the beta blockers when my heart was out of rhythm and he said to take them everyday. Does anyone take beta blockers any info. would be useful.
I had a mega but brief heart rate issue so I now take bisoprolol. Plus seven other medications. My Gp suggests i take the prescribed tablets for six months to give a chance to absorb the drugs.
i dont have any obvious problems.and my heart rate is stable.
Thanks for replying colin I am getting anxious about all the mdication I dont like taking tablets at all and if I can do without them I will. I have had a heart monitor on for the last 3 days so I am awaiting t results of that. Thanks againBest wishes Norma.
Hello Norma Jean. I have af so I take nebivolol 5mg.they were making my heart rate too low so I have to take half a tablet daily. I tolerate them well no side affects and I have been on them 3 months now. I hope you settle on them. Love judyx
Hello Judy the trouble is you dont know whether it is the beta blockers or not I felt very strange for the first two days on them. Since then I sometimes feel o.k. then I have moments when I feel bad again. How much is anxiety I dont know it definitely doesnt help. All the best Norma.
Me again. I think any medication takes a while to get into the system. Let's hope that this one helps you. Let me know. Love judy
Hello Norma. How are you getting on with your beta blockers. Love judy
Hi- I'm Jeanne. My cardiologist started me on betablockers for my afib, but I felt awful. Then he tried a calcium channel blocker, dilitiazem ex.r.(Cardia). I could tolerate it fine. But, both types slowed my heart down a lot, which they are supposed to do I guess to stop the afib, so I had a pacemaker put in. That went fine, and I feel better now. If you don't feel good on a med tell the doc, so he can try another dose or another family of meds. Don't put up with feeling bad. Squeaky wheel gets the oil.
Hi Judy I have got used to them now and I am not too bad I never feel right but just have to carry on. I am worse as the day goes on but I think that is fatigue. Thanks Judy for enquiring.Best wishes Norma.
Hello Norma. I am worse as the day goes on. So tired and shaky and legs very weak. As you say I expect it is the fatigue that so many of us have to suffer. I am in bed before six every night. I watch TV for a while then read before sleeping by eight thirty. How do you manage with your poorly eyes to watch TV or read. Take care Norma. Love judy